At the risk of incurring the wrath of everyone here...
« on: October 09, 2017, 01:58:31 pm »
my husband has been benzo free for 4 months and 1 week, and he is considering reinstating!! It’s just too much. He feels like he will have an actual breakdown. He is being driven by the intrusive thoughts about his symptoms never getting better. He is lying on the floor all day, hardly able to walk to the bathroom, watching a few benign things on tv (but still on mute), but mostly panicked about his breathing symptoms. He still can’t feel himself breathing -loss of sensation in nostrils/numb nose/feels like nose is blocked/feels like nose is collapsing- and his nose is getting drier still and black chunks are coming off the walls. Really bad air hunger from (seemingly) the incredibly tight muscles in his chest. Throat constriction. This is hell folks.
I know the mantra on this site is to soldier through, but seriously, I had to invoke the Baker Act 5 years ago, and he was put on these benzos after that. He might not make it through this.
I’m sure I’m going to get a slew of “you can’t do it” posts, and “don’t reinstate” posts, but seriously, if you have experience with late reinstatement, or reinstatement that relieved your physical symptoms, I want to hear them. Even if you tell me it relieved it at the time, but you wish you hadn’t because it kindled the next withdrawal, at least tell me that you got some relief initially.
Alternately, if you had similar nose issues, when did they get better for you?
« on: July 21, 2017, 11:32:44 am »
The withdrawals got to me too much yesterday so I took a rescue dose of 10mg valium. I felt better the rest of the day but now I feel like a failure. I don’t know what I did to my taper schedule and where to go from here. Even when I make small cuts and hold I still feel sick. I think I’m going to die every day. I just want to give up. I have no life and haven’t left my house in 2 months, I can’t talk to anyone, I’m useless. I can’t even go outside. I question why I’m even doing this when I was doing so well on the valium. I do want to stop. I need some support from people who understand. Thank God for this forum.
FREAKING OUT!! PLEASE HELP!
« on: July 01, 2017, 05:49:55 am »
Ive been having EXTREMELY BAD short term memory problems for the past few days. I can’t remember yesterday, a few days ago, a week ago or a month ago. I’m a long term user. I have tapered to a low dose. And this just started. I feel like everything before today is just a black hole. I’M FREAKING OUT!!!!! Is this permanent? I’m seriously afraid. And i can’t handle this being a withdrawl symptom permanently or long term. Hopefully you guys understand this post.
Is this amnesia!?!?!
« Last Edit: July 01, 2017, 02:17:02 pm by [Buddie] »
Has anyone tried TMS? Did it work for you?
« on: June 27, 2017, 03:42:16 pm »
I’m going to start TMS next week. I’d love to hear from anyone who has undergone this process. Thanks!
Jelly Legs and Arms.....
« on: May 02, 2017, 02:12:05 pm »
I am almost 15 months out and am still struggling with very weak legs and arms. Can’t stand for more than a few minutes before getting all shaky and feeling like I am going to collapse. Can barely brush my teeth. PLEASE someone tell me that this does go away.
Withdrawal and Male Fertility
« on: April 14, 2017, 11:30:55 pm »
Hey everybody – Although I am quite functional these days, I am still dealing with several protracted withdrawal symptoms. I am not worried about this as I know they will resolve with time.
The thing that does slightly worry me is that my wife and I are planning on trying to have our first child in the coming year, and I wonder how this whole experience may have affected the health of my sperm. I don’t want to bring a child into this world if their health is going to be compromised. Does anybody have any experience with this by chance? Any knowledge or suggestions would be greatly appreciated.
Acne breakouts during rapid taper
« on: April 03, 2017, 12:42:59 pm »
I’m 2 months in on a forced rapid taper of valium & have 2 more months to go before I hit 0. I have suffered from acne since I was about 13 years old~it started out as cystic acne & has unfortunately left a lot of scarring. It continued throughout my 20’s then started clearing up when I was about 32. Before I started my taper I was having some hormonal issues & my acne resurfaced~but this time as mainly very oily skin, blackheads, & a smattering of pimples around that time of the month. However, about 5 weeks into my taper my skin started to get extremely oily & I started getting lots of pimples. Yesterday a cyst surfaced on my chin ? I haven’t had cystic acne since I was a teenager! It’s so embarrassing. Does anyone know if benzo withdrawal & acne are related? My guess is that since the withdrawal symptoms pretty much encompass every part of our bodies, I wouldn’t be surprised if it messes with our hormones as well. Has anyone else experienced this symptom? & when will it go away? I have enough to worry about what with all the symptoms I’m already having that cystic acne is the LAST thing I need! Thank you to everyone in advance & I hope everyone has a good start to the week ?
« on: February 25, 2017, 09:19:27 am »
Did anyone have massive thinning or hair loss possibly stress related? I’m around months off Klonopin and I’m very young. This thinning is so depressing
Why do I sweat so much at night?
« on: February 23, 2017, 04:48:57 am »
The night sweats are really bad for me. The first 30 days it was terrible. I had to sleep on towels so I could pull them off the bed and lay dry towels down.
But why is it that I sweat so much when I sleep?
When I don’t sleep, I don’t sweat. But if I fall asleep even for an hour or two I wake up and everything is drenched. Does anyone know why this happens?